# SDR CDNA2020010922001

- Difficulty date: December 22, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N721EC
- Make and model: Lear 35A
- Aircraft serial: 35355
- Aircraft time: 14,774 hours, 12,628 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 66003296
- Part serial: 0315
- Condition: Severed
- Location: Zone 400
- Part time: 14,774 hours, 12,628 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AS REPORTED BY PILOTS: "WE WERE MEDEVAC STATUS DEPARTING PHL BOUND FOR YIP WITH 3 PAX ON BOARD. NORMAL ENGINE START AND TAXI FROM ATLANTIC FBO RAMP TO APPROACH END OF RWY35. CLEARED FOR TAKEOFF RWY35. AS I MOVED THE POWER LEVERS FORWARD TO SET TAKEOFF POWER, JUST ABOUT AT THE END OF TRAVEL, I NOTICE THE AIRCRAFT VEERING STRONGLY TO THE RIGHT. WHEN IT BECAME CLEAR THAT I HAD LIMITED DIRECTIONAL CONTROL OF THE AIRCRAFT, I BROUGHT THE POWER LEVERS BACK TO IDLE, AND ABORTED THE TAKEOFF. AIRSPEED WAS WELL BELOW 40KTS AT THE TIME OF ABORT. WE EXITED THE RUNWAY AND REQUESTED TAXI BACK."  ADDITIONALLY, PILOTS REPORTED THAT THE R/H ENGINE HAD SHUT DOWN UPON APPLICATION OF TAKEOFF POWER, NOTICING THE MWS ANNUNCIATORS DENOTING "LO OIL PRESSURE, LO FUEL PRESSURE, R GEN FAILURE, ETC..."
